# SDR CA130218007

- Difficulty date: February 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Aircraft time: 55,500 hours
- Engine: Rroyce RB211535E437
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Condition: Arced
- Location: Cockpit
- Part time: 3,404 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 FLIGHT DECK WINDOW FOUND ARCING IN UPPER LT CORNER.  WINDOW REPLACED.
